MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION 8/10 DILATOR/SHEATH SET; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION 8/10 DILATOR/SHEATH SET; DILATOR, CATHETER, URETERAL
Model Number M0062601200
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a nephrostomy sheath and dilators was used in the ureter during a transurethral stone crushing procedure performed on (b)(6) 2023.During the procedure, an insect corpse was found inside the device package.The procedure was completed with another nephrostomy sheath and dilator.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Imdrf device code a1802 captures the reportable event of foreign matter inside the device package.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of foreign matter inside the device package.Block h10: investigation results a visual examination of the returned nephrostomy sheaths and dilators found that the unopened pouch was found with a foreign matter in the outer side.No other problems with the device were noted.The reported event of foreign material present was confirmed.There is no evidence of a manufacturing issue, design or user issue which could have caused the complaint.The investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Therefore, the most probable root cause is cause not established.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
8/10 DILATOR/SHEATH SET
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16529510
Report Number3005099803-2023-01312
Device Sequence Number2645227
Product Code EZN
UDI-Device Identifier08714729005551
UDI-Public08714729005551
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K851144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Model NumberM0062601200
Device Catalogue Number260-120
Device Lot Number0029577214
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown